# SDR 01FDEA00227

- Difficulty date: March 24, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- Aircraft time: 65,685 hours, 48,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 164  DUR ROUTINE INSP, FUSELAGE SKIN FND CORRODED AT BS 400, STR 3R AND 4R.  **  S/D  **  STRIPPED AREA. LFEC IND NO CORROSION LOSS PER LOSS IAW 727 NDT MANUAL PART 6.  TREATED, PRIMED AND REPAIR PER IAW BAC 727 SRM 51-20-151-7.
